# SDR 2003F00007

- Difficulty date: May 16, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N4298S
- Make and model: Beech 200BEECH
- Aircraft serial: BB198
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: B140048
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT FLIGHT LEVEL 160, CREW NOTICED THAT THE AFT EDGE OF THE UPPER FORWARD RT ENGINE COWLING APPEARED TO BE DISPLACED.  DECLARED AND EMERGENCY AND RETURNED.  MISLATCHED UPPER FORWARD COWLING AFT LATCH.  COWLING AND LATCHES WERE INSPECTED FOR DAMAGE, AND MISADJUSTMENT, RESECURED, AND THE AIRCRAFT RETURNED TO SERVICE.  THERE HAVE BEEN NO FURTHER PROBLEMS SINCE THAT TIME.
